# SDR HEED064616

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED LEADING EDGE AND LOWER SKIN.   REPLACED PART.
